Never Menstruating After The Birth Control Pill Will Run Out?
I want to ask, if I use the empty pill mycroginon, I want to finish it but I haven’t had my period yet. Before her relationship with her husband
Good morning, thanks for asking at HealthReplies.com. The pill you mentioned is one type of birth control pill that works to delay pregnancy by entering hormones into the body in pill form. This hormone will later interfere with the performance of the body's hormones, making it difficult for sperm cells to survive in the uterus and meet with eggs to be fertilized through a series of processes.
Regarding your question, what you need to know is that one of the natural side effects encountered in the use of hormonal contraceptives both in injection and pill form is irregular menstruation. This is because the menstrual cycle is very much influenced by hormones and as we said earlier, birth control pills work by inserting hormones into the body. So you don't need to worry, because it's normal not to have periods, even for months while using hormonal contraception.
Then also need to know about other causes that can trigger irregular menstruation, such as excess or underweight, weight gain and fall too drastically, fatigue, too much activity, stress, lack of sleep, eating fatty foods, and pregnancy. If you have other symptoms that you are worried about, you should check with your doctor for further examination and treatment. But in the meantime, just live a healthy lifestyle by staying away from stress, cigarette smoke, regular exercise and consumption of nutrient-rich foods such as fruits and vegetables. So, hopefully answering your question.